MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5605150
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recs3172 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recs3172) have been reported from the same facility.
 
Event or Problem Description
The facility reported that on (b)(6) 2018, the rn verified that no air was present in line prior to starting cvvh.Shortly after the machine was turned on, the alarm went off indicating that air was present in the arterial line.The rn turned off the machine, clamped the line and could see air in the extension leg of the arterial lumen.On 9/4/2018: additional information rec'd: the catheter had been in place for approximately 11 days and was sutured and sorbaview dressing was used.The patient had been on cvvh intermittently for several days.The machine¿s alarm indicated that there was air in the line.All lines and the machine were double checked by two staff members at time of cvvh initiation, and again by two staff members when the machine alarmed.Troubleshooting the machine and lines led to noticing the issue with the catheter.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13 F
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7857218
Report Number3006260740-2018-02403
Device Sequence Number1964213
Product Code NIE
UDI-Device Identifier00801741086953
UDI-Public(01)00801741086953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5605150
Device Catalogue Number5605150
Device Lot NumberRECS3172
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight110